# SDR SWAA2023091499302

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 46,080 hours, 28,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP IS DELAMINATED ON UPPER INBOARD SURFACE. DELAMINATING IS 6.50 LONGITUDINALLY; 5.25 LATERALLY; 1.25 AWAY FROM TRAILING EDGE AND 1.25 AWAY FROM INBOARD EDGE.<[01] REMOVED AND REPLACED OUTBOARD AFT FLAP IAW B737 AMM 27-51-22. COMPLETE UP TO STEP 3.F. (5) (G). NEXT STEP FLAP ADJUSTMENT .;[02] REMOVED/REPLACED LH WING OUTBOARD AFT FLAP PER AMM 27-51-22. PERFORMED ADJUSTMENT REF AMM 27-51-22.
